MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGMA INS TRL STABL10MMSZ3; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGMA INS TRL STABL10MMSZ3; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 961441
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial insert broke when impacted.No surgical delay.All pieces were retrieved from the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGMA INS TRL STABL10MMSZ3
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7754213
Report Number1818910-2018-65852
Device Sequence Number19258171
Product Code LXH
UDI-Device Identifier10603295238454
UDI-Public10603295238454
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2018
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR